# SDR DALA2019111206598

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 47,653 hours, 25,079 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ECAM INDICATION INTERMITTENT WHEN DOOR IS CLOSED INDICATION SHOWED OPEN. INCATED CORRECTLY WHEN CYCLED. OPS CHK DOOR PER A319 AMM 52-21. NO FAULTS AT THIS TIME. A/C OK FOR SVC
